# SDR REXA2017011300058

- Difficulty date: January 13, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103295
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT RBL 9 HAS CORROSION FROM BS 559 - 559+14.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-21-06, 53-21-49, DWG 56487 REV A, AND AMM 53-01-11.
